Home / Blog / Medical Malpractice / How doctors deal with anesthesia overdose

How doctors deal with anesthesia overdose

Posted on December 30, 2014 2:48 pm under Medical Malpractice

Medical malpractice is increasingly recognized as among the most common causes of anesthesia overdose in the country. Causes of overdose due to medical malpractice vary, from administering anesthetics at an improper dosage and rate to choosing the wrong drug. Unfortunately, anesthesia overdose may come with serious complications, such as seizures, coma, and even death.

The American Society of Regional Anesthesia and Pain Medicine recommends these procedures in dealing with anesthesia toxicity:

  • Stopping anesthesia-induced seizures and muscle twitching through medicines
  • Airway should be cleared
  • Apply cardiac resuscitation when necessary
  • For persistent anesthesia toxicity symptoms, admission to a monitored facility is needed

Anesthesia toxicity management would not have been necessary if the medical staff had performed its duty with utmost care and attention. If you have been a victim of medical malpractice in Milwaukee, a medical malpractice attorney at Habush Habush & Rottier S.C. ® is willing to look into your situation to see if you are eligible to file a legal claim. Call us at (414) 271-0900 today for a free case consultation